Taiwanese Journal of Mathematics

Relation Between the Class of M. Sama and the Class of $\ell$-stable Functions

Karel Pastor

Full-text: Open access

Abstract

The aim of this paper is to show the equivalence of two classes of nonsmooth functions. We also compare optimality conditions which have been stated for these classes.

Article information

Source
Taiwanese J. Math., Volume 21, Number 5 (2017), 1161-1174.

Dates
Received: 15 December 2015
Revised: 12 January 2017
Accepted: 6 February 2017
First available in Project Euclid: 1 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1501599187

Digital Object Identifier
doi:10.11650/tjm/7124

Mathematical Reviews number (MathSciNet)
MR3707888

Zentralblatt MATH identifier
06871363

Subjects
Primary: 49K10: Free problems in two or more independent variables 49J52: Nonsmooth analysis [See also 46G05, 58C50, 90C56] 49J50: Fréchet and Gateaux differentiability [See also 46G05, 58C20] 90C29: Multi-objective and goal programming 90C30: Nonlinear programming

Keywords
$C^{1,1}$-function $\ell$-stable function generalized second-order derivative optimality conditions Clarke subdifferential

Citation

Pastor, Karel. Relation Between the Class of M. Sama and the Class of $\ell$-stable Functions. Taiwanese J. Math. 21 (2017), no. 5, 1161--1174. doi:10.11650/tjm/7124. https://projecteuclid.org/euclid.twjm/1501599187


Export citation

References

  • J.-P. Aubin and H. Frankowska, Set-valued Analysis, Systems & Control: Foundations & Applications 2, Birkhäuser Boston, Boston, MA, 1990.
  • D. Bednařík and A. Berková, On some properties of l-stable functions, in: Proceedings of the 14th WSEAS Inter. Conf. on Math. Methods, Comput. Techniques and Intell. Systems, ed.: A.J. Viamonte, Porto, 2012.
  • D. Bednařík and K. Pastor, On second-order conditions in unconstrained optimization, Math. Program. 113 (2008), no. 2, Ser. A, 283–298.
  • ––––, Differentiability properties of functions that are $\ell$-stable at a point, Nonlinear Anal. 69 (2008), no. 9, 3128–3135.
  • ––––, $\ell$-stable functions are continuous, Nonlinear Anal. 70 (2009), no. 6, 2317–2324.
  • ––––, Decrease of $C^{1,1}$ property in vector optimization, RAIRO Oper. Res. 43 (2009), no. 4, 359–372.
  • ––––, On $\ell$-stable mappings with values in infinite-dimensional Banach spaces, Nonlinear Anal. 72 (2010), no. 3-4, 1198–1209.
  • ––––, On second-order optimality conditions in constrained multiobjective optimization, Nonlinear Anal. 74 (2011), no. 4, 1372–1382.
  • F. H. Clarke, Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, 1983.
  • I. Ginchev, On scalar and vector $\ell$-stable functions, Nonlinear Anal. 74 (2011), no. 1, 182–194.
  • I. Ginchev and A. Guerraggio, Second-order conditions for constrained vector optimization problems with $\ell$-stable data, Optimization 60 (2011), no. 1-2, 179–199.
  • I. Ginchev, A. Guerraggio and M. Rocca, From scalar to vector optimization, Appl. Math. 51 (2006), no. 1, 5–36.
  • P. Q. Khanh and N. D. Tuan, Second-order optimality conditions with the envelope-like effect in nonsmooth multiobjective mathematical programming I: $\ell$-stability and set-valued directional derivatives, J. Math. Anal. Appl. 403 (2013), no. 2, 695–702.
  • ––––, Second-order optimality conditions with the envelope-like effect in nonsmooth multiobjective mathematical programming II: Optimality conditions, J. Math. Anal. Appl. 403 (2013), no. 2, 703–714.
  • S. J. Li and S. Xu, Sufficient conditions of isolated minimizers for constrained programming problems, Numer. Funct. Anal. Optim. 31 (2010), no. 4-6, 715–727.
  • K. Pastor, A note on second-order optimality conditions, Nonlinear Anal. 71 (2009), no. 5-6, 1964–1969.
  • ––––, Differentiability properties of $\ell$-stable vector functions in infinite-dimensional normed spaces, Taiwanese J. Math. 18 (2014), no. 1, 187–197.
  • M. Sama, A set-valued analysis approach to second order differentiation of nonsmooth functions, Set-Valued Var. Anal. 17 (2009), no. 1, 41–61.